• This topic is empty.
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #20528
    marta010
    Participant

    Hi – my husband has Stage IV Melanoma and has been on Zelboraf since April. He was diagnosed with uveitis and will see a eye specialist on Wed. I believe uveitis can be a side effect when taking Zelboraf and have also read that it can be an autoimmune reaction. He has also developed vitiligo, another autoimmune response. Does anyone have any experience with uveitis? Thanks so much.

    Ann

    #55766
    Catherine Poole
    Keymaster

    I haven’t seen this as a side affect but will research it a little and let you know. Sorry to hear of the difficulties he is having. I do hope he gets a good response though. I found this reference that apparently this is an adverse reaction to Zelboraf: http://www.drugcite.com/indi/?q=Zelboraf&i=UVEITIS

    #55767
    marta010
    Participant

    Thanks, Catherine. We saw the corneal specialist this week and he was not too concerned with the uveitis and said it was easily treated with eye drops and to come back in two weeks for follow up. Since there were so few documented cases with Uveitis linked to a side effect of Zelboraf, the dr. felt the cause was probably autoimmune related. On an unrelated note, my husband did end up in the ER this week after two episodes that were seizure like – although not muscular but verbal. He had one situation where he couldn’t come up with the correct words and another where he babbled. I thought he was having a stroke but the ER dr. felt it was more likely TIA or seizure related. He had a CT scan at the hospital which did not show any new brain tumor activity (he had one tumor treated by Gamma Knive in March which was showed shrinkage on his follow up MRI in June). Still waiting to get in to see the neurologist to do follow up testing.

Viewing 3 posts - 1 through 3 (of 3 total)
  • The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.